# SDR TWAA9741003

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 10 - AFTER TAKEOFF, COULD NOT PRESSURIZE CABIN IN EITHER PRIMARY OR STANDBY MODE.  NR 1 SYSTEM.  NR 2 SYSTEM PREVIOUSLY PLACARDED.  FLIGHT RETURNED TO STL.  REPLACED PRESSURE SELECTOR.  CHECK OF PRIMARY AND SECONDARY CONTROLLERS OPERATION NORMAL.  CHECK C-OD - 3-10-97 - STL.  (X)
